# SDR CALA0100442

- Difficulty date: May 4, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 18,772 hours, 9,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR Z-ANGLE CORRODED AT STA 991.  THE Z-ANGLE WAS REPLACED AND THE DRAIN PAN WAS REINSTALLED IAW SRM 51-10-02 AND 51-40-00.
